# SDR WTAA980070

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nacelle
- Condition: Bird Strike
- Location: Right
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - BIRD STRKE TO RIGHT WING OUTBOARD NACELLE.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
